# SDR DALA2024060205726

- Difficulty date: May 30, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 72,176 hours, 33,732 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Cut
- Location: Apu Oil Scav Ftr
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DISC: WHEN ENTERING THE COCKPIT AT THE GATE @ MSP STRONG "DIRTY SOCK " SMELL THROUGHOUT THE AIRCRAFT. CAPT/FO/MX ALL VERIFIED THE SMELL. POSSIBLE APU OIL LEAK ISSUE. C/A: FOUND ORING CUT ON APU OIL SCAVENGE FILTER HOUSING USING BLACK LIGHT NO OTHER EXTERNAL LEAKS FOUND. REPLACED ORING LEAK CHECK GOOD WASHED APU AND CHANGED CABIN FILTERS DURING PACK BURNOUT, DIRTY SOCK SMELL STILL PRESENT SUSPECT #2 ENGINE. WIP 126605. PERFORMED BORESCOPE PER AMDS 7900-2001 STEPS 14 + 19, OIL WETTING FOUND ENGRG NOTIFIED QC1971. REF LP# 0367027 #2 ENG REMOVED AND REPLACED. STILL REQUIRES ECS DECONTAMINATION WIP 627229. COMPLETED LEVEL A DECONTAMINATION OF ECS PER A320 AMM 21-00-00-615-802-A OK FOR SERVICE. (LP: 5343872)
